MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.3R

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; TIBIAL TRAY FIX CEMENTED S.3R
Model Number 02.07.1203R
Medical Device Problem Code Implant subsidence (4078)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 15 july 2026 lot 2004701: (b)(4) items manufactured and released on 05-oct-2020.Expiration date: 23-sep-2015.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
Revision surgery due to tibial subsidence after about 5 years and 4 months from primary.The surgeon revised tibial tray and insert.The patient had a first revision surgery on (b)(6) 2023 where the surgeon revised the femoral component and tibial insert (mdr 3005180920-2023-00515)-.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
TIBIAL TRAY FIX CEMENTED S.3R
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25838727
Report Number3005180920-2026-00747
Device Sequence Number5737765
Product Code JWH
UDI-Device Identifier07630030819896
UDI-Public07630030819896
Combination Product (Y/N)N
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/23/2025
Device Model Number02.07.1203R
Device Lot Number2004701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Initial Report FDA Received Date07/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexFemale
Patient Weight63 KG
Patient RaceWhite